allergic reaction to which med??
Last week my 14 yo son started taking an antibiotic with amoxocillin in it for an animal bite. He finished the antibiotic on wednesday of this week. A few days before, he came down with a cold. On thursday morning (of this week) my husband gave him some mucinex to help with his coughing/stuffy nose. By thursday night my son was covered in a rash-from head to toe. I took him to the doctor this morning (friday) and the doctor said it's a drug rash. At the time, it didn't occur to me to mention to the doctor about the mucinex, so the doctor assumed the reaction was to the antibiotic. I'm wondering now if the allergic reaction was from the antibiotic or from the mucinex. He's had both medictions in the past with no adverse reactions at all. Is it likely he is allergic to the mucinex or is it more likely it is the amoxocillin? I guess I could wait for the rash to clear up and give him mucinex again and look for another rash, but I'd rather not risk him having a worse reaction if it is the mucinex.
Any thoughts or experiences with this?